MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEMMED TIBIAL COMPONENT PRECOAT SIZE 4; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. STEMMED TIBIAL COMPONENT PRECOAT SIZE 4; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924)
Date of Event 05/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial tka.Approximately 5.5 years later, the patient had taken a couple of falls and upon examination by the surgical staff, they felt that the poly had loosened and disengaged from the tibia.Subsequently, the patient underwent a revision procedure approximately 2 days after the fall.The tibia and poly were replaced.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).00595203014 - articular surface use with plate 3,4 size yellow/c-h 14 mm height - 61989176.00575001601 - femoral component precoat size f left - 63366885.00597206635 - all poly patella standard size 35 mm diameter 9.0 mm thickness for cemented use only - 63382575.00111314001 - palacos rg 1x40 single - 83334479.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-01535.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified that the tibial tray is fractured.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left total knee arthroplasty with loosening of the tibial component, anterior subluxation of the tibial component with respect to the femoral component and moderate joint effusion.No fracture seen.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
STEMMED TIBIAL COMPONENT PRECOAT SIZE 4
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14515488
Report Number0002648920-2022-00133
Device Sequence Number20440218
Product Code JWH
UDI-Device Identifier00889024217584
UDI-Public(01)00889024217584(17)260731(10)63384645
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberN/A
Device Catalogue Number00598003702
Device Lot Number63384645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale